# SDR ASAA2022041337983

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 24,312 hours, 7,718 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE SPACERS #2, 3, 10, 11, 13, 14, 17, 18, 19, AND 21 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG SPACERS #2, 3, 10, 11, 13, 14, 17, 18, 19, AND 21 REF T/C 7842010.
